# SDR ASAA0977066

- Difficulty date: November 20, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 36,204 hours, 16,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A750111
- Condition: Corroded
- Location: Bs 887-907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR TO SIDEWALL SUPPORT AT NUTPLATES BSS 887 TO BS 907 RBL 20 WL 168 REMOVED AND REPLACED CORRODED FLOOR SUPPORT.
